# SDR CALA2025102010300

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 71,506 hours, 32,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A12122
- Condition: Unknown
- Location: Zone 800
- Part time: 723,284 hours, 710,975 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG #6564107 REMOVE AND REPLACE L2 DOOR SLIDE PRECAUTIUONARY . REMOVED DOOR 2L SLIDE PER AMM 25-62-44-000-002-A ,  UP TO AND INCLUDING STEP 4.B.6... NEED TO CONTINUE FROM 4.B.7 ADD EMP:U092776 COMPLETED REMOVAL OF L2 DOOR SLIDE AND INSTALLED NEW L2 DOOR SLIDE REF 25-62-44-400-006-A. OPS CHECK GOOD AT THIS TIME
